# SDR UIEA2017040400509

- Difficulty date: April 4, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,703 hours, 17,528 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Wire
- Part number: BMS1348T12
- Condition: Shorted
- Location: Apu Fuel Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FUEL VALVE POSITION INDICATION TEST.   FUEL VALVE TRIPS THE CIRCUIT BREAKER AND DOES NOT RESET.  TROUBLESHOT IAW WDM 28-25-21,  FOUND A SHORT AT CONNECTOR D1564, PIN 2.  REMOVED & REPLACED THE WIRES W484-302B/R/Y FROM D1564 TO D5700P IAW WDM 28-25-21.  PERFORMED AN OPS CHECK IAW AMM 49-11-00. CHECKED NORMAL.
